| Texto completo | |
| Autor(es): |
Nascimento, Jose R. S.
;
Pimenta, Marcos T. O.
;
Santos Junior, Joao R.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 56, n. 2, p. 27-pg., 2025-06-01. |
| Resumo | |
In this paper we prove the existence of a signed ground state solution in the mountain pass level for a class of asymptotically linear elliptic problems, even when the nonlinearity is just continuous in the second variable. The (strongly) resonant and non-resonant cases are discussed under weaker conditions on the nonlinearity. A multiplicity result is also proved when f is odd with respect to the second variable. (AU) | |
| Processo FAPESP: | 21/04158-4 - Problemas elípticos envolvendo o operador de curvatura-média no espaço das funções de variação limitada |
| Beneficiário: | Marcos Tadeu de Oliveira Pimenta |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 21/10791-1 - Análise não-linear de equações diferenciais parciais elípticas |
| Beneficiário: | Marcos Tadeu de Oliveira Pimenta |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Brasil |